# SDR SWAA2024012440711

- Difficulty date: January 13, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 834 DZ AFT ENTRY DOOR LOWER HINGE AFT BRACKET IS CRACKED<[01] REMOVED AND REPLACED AFT ENTRY DOOR PNL 834DZ AFT BRACKET IAW BOEING DWG 411A2119 SHT 72 AND SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
